Nurofen Migraine 342mg Caplets

Nurofen Migraine 342mg Caplets 12’s

KSh1,000.00

Out of stock

Share On

Product Description

Nurofen Migraine 342mg Caplets contains Ibuprofen lysine 342 mg.

  • It absorbs in the body to help provide fast-acting relief.
  • As a result, it gives temporary relief of pain and inflammation associated with headache, dental pain, period pain, arthritis, aches, and pains associated with the common cold or flu.
  • In addition, it also relieves backache, sinus pain, muscular, rheumatic pain, and reduces fever.